It now looks like I have jowls and one side of my face is different from the other after Radiesse. If this is indeed swelling, should it have begun receding since it has been 48 hours after the procedure? Nothing has changed since the injection. I am desperate since I have to travel for work next week.
Jowls and Asymmetry After Radiesse
Doctor Answers 2
May still be swelling-use heat
Radiesse is great for filling in the depression between the jowls and the chin. However, the unique thing about Radiesse is that it is injected very deeply, near the bone. Because of this I think there tends to be more swelling and bruising that lasts longer than with the more superficial hyaluronic fillers.
Use warm compresses to increase the blood flow to help the edema resolve faster. It should settle down quick enough.
Have a question? Ask a doctor
Radiesse Sculpting Takes More Than Just Injecting the Product
It is not the Radiesse that is causing your problems, but either your injector or swelling from a hematoma. Injecting fillers to shape the face requires that the injector have an eye for what looks good on each individual face.
Anyone can their hands on "product (Radiesse, Restylane, Juvederm)", but it takes an artist's sense of sculpting, and a surgeon's knowledge of anatomy to get the "liquid facelift" right. The result should look natural. It is not necessary to inject until patient's scare animals and small children.
That having been said, if you trust your injector's sense of beauty, aesthetics, and skill, return to the office for evaluation and likely more filler to even things out. If not then choose your next injecting physician carefully. If it is from a hematoma, then use hot compresses.
Hope your trip is safe, and that you are happy with how your look.
Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.